skin-hair-icon
Applying volini gel has caused skin rash
Applying volini gel has caused skin rashes. Due to which they are itching. It's been two days.Due to which they are itching. It's been two days.
25 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from irritant contact dermatitis causing this rashes... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It appears to be a viral infection. Consult online for proper treatment. Don't apply any over-the-counter cream.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Allergic rash can occur after volini application but it can be a de nove rash too....for better understanding u can consult online
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
This doesn't look like a rash per se.. But it does look like a viral infection to me.. Kindly get an urgent online consultation so that we can start treatment that would benefit you greatly.
Next Steps
Stop using volini gel
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.